Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 177, NWS Jacksonville, FL

June 21, 2011Baker County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 21, 2011, 7:05 PM EDT for Baker County, Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2011, 7:05 PM EDT (23:05 UTC)
Expired
Jun 21, 2011, 7:45 PM EDT
In force
40 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Baker County, FL

The radar

The Jacksonville radar (KJAX), 54 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.1 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2152 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2152 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1236 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

294 
WUUS52 KJAX 212305
SVRJAX
FLC003-212345-
/O.NEW.KJAX.SV.W.0177.110621T2305Z-110621T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
705 PM EDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BAKER COUNTY IN NORTHEAST FLORIDA

* UNTIL 745 PM EDT

* AT 705 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR MACCLENNY...OR 12 MILES NORTHEAST OF RAIFORD...AND
  MOVING NORTHWEST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  SANDERSON AND GLEN SAINT MARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3016 8211 3016 8236 3033 8229 3030 8206
      3017 8206
TIME...MOT...LOC 2305Z 113DEG 6KT 3022 8215

$$

PETERSON
2 follow-up statements
410 
WWUS52 KJAX 212332
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
732 PM EDT TUE JUN 21 2011

FLC003-212345-
/O.CON.KJAX.SV.W.0177.000000T0000Z-110621T2345Z/
BAKER FL-
732 PM EDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR CENTRAL BAKER COUNTY...

AT 732 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MACCLENNY...OR 13 MILES NORTHEAST OF RAIFORD...MOVING NORTHWEST AT 5
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MACCLENNY...SANDERSON AND GLEN SAINT MARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3016 8211 3016 8225 3018 8232 3032 8225
      3030 8207 3030 8206 3017 8206
TIME...MOT...LOC 2332Z 113DEG 6KT 3023 8214

$$

PETERSON
220 
WWUS52 KJAX 212343
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
743 PM EDT TUE JUN 21 2011

FLC003-212353-
/O.EXP.KJAX.SV.W.0177.000000T0000Z-110621T2345Z/
BAKER FL-
743 PM EDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BAKER COUNTY WILL
EXPIRE AT 745 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3016 8211 3016 8225 3018 8232 3032 8225
      3030 8207 3030 8206 3017 8206
TIME...MOT...LOC 2343Z 113DEG 6KT 3024 8216

$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:40 PM EDT, 4 hours 25 minutes earlier.

Area forecast discussion, Jun 21, 2:40 PM EDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
240 PM EDT TUE JUN 21 2011

...NEAR RECORD HEAT CONTINUES INTO WEDNESDAY FOLLOWED BY
INCREASING RAIN CHANCES...

.SHORT TERM...STRONG RIDGE OF HIGH PRESSURE OVER THE REGION WILL
PERSIST INTO WED. HOTTER THAN NORMAL TEMPERATURES ARE EXPECTED
YET ANOTHER DAY BEFORE SEASONAL TEMPS MAKE A COMEBACK ON THURS.
MAXES WILL BE IN THE UPPER 90S AND PSBLY 100. AFTERNOON HEAT
INDICES ARE MOSTLY 100-105 WITH POCKETS OF 105-110 POSSIBLE. WEAK
FLOW PATTERN TODAY IS ALLOWING SEABREEZES TO MOVE INLAND. STILL
HOPING FOR ISOLD SHRA/STORMS OVER THE INTERIOR THIS AFTN. SLIGHTLY
BETTER CHANCES ARE FORECAST FOR WED AS MOISTURE LEVELS INCREASE.
EXPECT 30% ALONG SPINE OF FL PENINSULA LATE AFTN INTO THE EVNG.

ALTHO VISIBILITIES HAVE IMPROVED SOMEWHAT OVER THE AREA COVERED BY
A DENSE SMOKE ADV...WILL ALLOW ADVISORY TO CONT UNTIL THE 4 PM
EXPIRATION TIME. MANY SITES ARE REPORTING 1-2 MILES VIS AND COULD
BE LOWER BETWEEN OBSERVATIONS.

THURS/FRI...THE GOOD NEWS IS THE AFOREMENTIONED RIDGE IS FORECAST
TO WEAKEN AND DRIFT SOUTH. THE INTERACTION OF INCREASING MOISTURE
AND ARRIVAL OF LOBES OF PVA WILL BRING INCREASING COVERAGE OF
PRECIP...WITH NUMEROUS SHRA/STORMS EXPECTED THURS AFTN. PWATS WILL
INCREASE TO 2 INCHES OR HIGHER ON FRI WITH SCTD TO NUM DIURNAL
SHRA/STORMS.

.LONG TERM...SATURDAY THROUGH TUESDAY...
AN UNSETTLED WEATHER PATTERN IS EXPECTED TO CONTINUE THIS
WEEKEND...IN RESPONSE TO LARGE ANTICYCLONE ANCHORING OVER THE
SOUTHWESTERN US...ALLOWING FOR A LARGE SCALE TROUGH TO ESTABLISH
OVER THE EASTERN US. TEMPS ARE FORECAST TO BE AT OR SLIGHTLY ABOVE
CLIMO AND COUPLED WITH INCREASING MOISTURE...EXPECT SCTD TO NUM
SHRA/STORMS TO DEVELOP EACH DAY. ACTIVITY WILL LIKELY INITIATE
ALONG THE GULF COAST SEABREEZE DUE TO A PREVAILING SOUTHWEST
FLOW. ALTHOUGH RAINFALL DEFICITS WILL CONTINUE...MUCH NEEDED
RAINFALL WILL AT LEAST MITIGATE THE EFFECTS OF THE ONGOING DROUGHT.

&&

.AVIATION...TRICKY VSBY FORECAST DUE TO SMOKE. EXPECTED SOME
CONTINUED IMPROVEMENT DUE TO THE E COAST SEABREEZE AT JAX AREA
SITES...BUT ENUF SMOKE OVER THE COASTAL WATERS SHOULD PREVENT ENUF
IMPROVEMENT TO GET US OUT OF MVFR.

&&

.MARINE...MOSTLY LIGHT DAYTIME WINDS AND SEAS EXPECTED TO CONTINUE
WITH NIGHTTIME WIND SURGES TO NEAR SCEC LEVELS IN THE OFFSHORE
WATERS. TSTMS WILL BECOME MORE OF A CONCERN LATE THIS WEEK AS
COVERAGE OVER LAND INCREASES AND SW FLOW PUSHES ACTIVITY OVER THE
COASTAL WATERS.

&&

.FIRE WX...RH VALUES EXPECTED TO FALL TO JUST BELOW 35 PERCENT OVER
PORTIONS OF THE INTERIOR ON WED AFTN. HOWEVER...DURATIONS ATTM DO
NOT APPEAR TO BE AOA 4 HOURS. AS A RESULT...NO HEADLINES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  98  72  93 /  20  20  20  50
SSI  79  94  77  91 /  10  10  10  40
JAX  74  97  73  92 /  10  20  20  60
SGJ  76  93  75  90 /  10  10  10  50
GNV  74  97  74  92 /  20  30  30  60
OCF  73  97  72  92 /  20  30  30  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...DENSE SMOKE ADVISORY UNTIL 4 PM THIS AFTERNOON FOR DUVAL-
     NASSAU-ST JOHNS.

     RED FLAG WARNING UNTIL 6 PM THIS EVENING FOR COLUMBIA-
     HAMILTON-SUWANNEE.

GA...DENSE SMOKE ADVISORY UNTIL 4 PM THIS AFTERNOON FOR CHARLTON-
     COASTAL CAMDEN-INLAND CAMDEN.

AM...DENSE SMOKE ADVISORY UNTIL 4 PM THIS AFTERNOON FOR FERNANDINA
     BEACH TO ST AUGUSTINE OUT 20 NM.
&&

TRABERT/CARROLL
Hazardous weather outlook, Jun 21, 4:07 PM EDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
407 PM EDT TUE JUN 21 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-220900-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
407 PM EDT TUE JUN 21 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...RECORD HIGH TEMPERATURES POSSIBLE INLAND SECTIONS NEXT SEVERAL
DAYS...
...AFTERNOON HEAT INDICES OF 100 TO 110 NEXT SEVERAL DAYS...
...ISOLATED THUNDERSTORMS POSSIBLE LATE THIS AFTERNOON WITH GREATER
COVERAGE LATER IN THE WEEK...

.DAY ONE...REST OF TODAY AND TONIGHT...

WILDFIRES CONTINUE TO IMPACT SOUTHEAST GEORGIA AND NORTHEAST FLORIDA.
A PREVAILING WEST TO NORTHWEST WIND WILL PUSH SMOKE PLUMES TOWARDS
THE COAST. AN ADVANCING ATLANTIC SEA BREEZE MAY BRING SOME TEMPORARY
RELIEF FROM THE SMOKE...THOUGH SOME SMOKE WILL CONTINUE IN THE AIR.
RESIDENTS WITH RESPIRATORY PROBLEMS SHOULD CONSIDER STAYING INDOORS
AS MUCH AS POSSIBLE. VISIBILITIES WILL BE REDUCED TO 1 TO 3 MILES IN
SMOKE...WITH DENSE SMOKE EXPECTED CLOSE TO THE WILDFIRES.

WITH HOT AND MAINLY DRY WEATHER FORECAST TODAY...THE FIRE DANGER
WILL REMAIN HIGH.

HIGH TEMPERATURES TODAY WILL RANGE FROM THE MID 90S COAST TO AROUND
THE CENTURY MARK INLAND SECTIONS....WITH HEAT INDEX READINGS CLIMBING
TO 100 TO 110 DEGREES. EFFECTS FROM THE HEAT CAN BE MINIMIZED BY
REDUCING OUTDOOR ACTIVITIES...DRINKING PLENTY OF WATER OR NON-
ALCOHOLIC BEVERAGES...AND WEARING LIGHT-COLORED CLOTHING. IF
POSSIBLE...SPEND TIME IN AIR CONDITIONED FACILITIES.

FOR ADDITIONAL INFORMATION ON ONGOING WILDFIRES...PLEASE REFER TO THE
WEB BRIEFING ON OUR WEBSITE. LINKS TO WILDFIRE INFORMATION AND
COUNTY BURN BANS CAN BE FOUND THERE.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS INLAND SECTIONS OF THE
FORECAST AREA LATE THIS AFTERNOON...WITH CONCERNS OF STRONG WINDS
AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

WEDNESDAY...NEAR RECORD HIGH TEMPERATURES IN THE UPPER 90S TO 100
DEGREES ARE ONCE AGAIN FORECAST ALONG WITH AFTERNOON HEAT INDICES OF
100 TO 110 DEGREES.

FOR THE REMAINDER OF THIS WEEK...THUNDERSTORM ACTIVITY WILL INCREASE
WITH NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST BEGINNING THURSDAY.
AN UNSETTLED WEATHER PATTERN WILL EXTEND THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jun 21, 4:30 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
430 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     LIGHTNING        5 ENE CITRA             29.43N 82.03W
06/21/2011                   MARION             FL   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTED A LIGHTNING STRIKE THAT STARTED
            A STRUCTURAL FIRE IN CITRA.

&&

SEP
Special weather statement, Jun 21, 5:06 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
506 PM EDT TUE JUN 21 2011

FLZ040-212130-
MARION-
506 PM EDT TUE JUN 21 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN MARION
COUNTY FOR STRONG WINDS AND FREQUENT LIGHTNING VALID UNTIL 530 PM
EDT...

AT 506 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES EAST OF JUNIPER SPRINGS...MOVING
NORTHWEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS
AROUND JUNIPER SPRINGS THROUGH 530 PM EDT. FREQUENT CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2923 8182 2932 8168 2930 8165 2927 8163
      2909 8163 2906 8173
TIME...MOT...LOC 2106Z 157DEG 5KT 2917 8167

SHASHY
Special weather statement, Jun 21, 6:32 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
632 PM EDT TUE JUN 21 2011

GAZ149-150-212300-
ATKINSON-WARE-
632 PM EDT TUE JUN 21 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN WARE
AND EASTERN ATKINSON COUNTIES FOR STRONG WINDS AND FREQUENT
LIGHTNING VALID UNTIL 700 PM EDT...

AT 631 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF WARESBORO...OR 9
MILES NORTHWEST OF WAYCROSS...MOVING NORTH AT 5 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND WARESBORO...MILLWOOD AND DIXIE
UNION THROUGH 700 PM EDT. FREQUENT CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. ANOTHER STRONG STORM WAS 3 MILES NORTH OF MILLWOOD
DRIFTING NORTH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3136 8268 3139 8242 3138 8241 3120 8240
      3124 8271
TIME...MOT...LOC 2231Z 187DEG 6KT 3129 8249

SHASHY
Special weather statement, Jun 21, 6:35 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
635 PM EDT TUE JUN 21 2011

FLZ031-036-212315-
ALACHUA-BRADFORD-
635 PM EDT TUE JUN 21 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRADFORD AND
NORTHEASTERN ALACHUA COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 715 PM EDT...

AT 635 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF HAMPTON...OR 12
MILES NORTHWEST OF MELROSE...DRIFTING NORTHWEST. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
WALDO...HAMPTON...STARKE...SAMPSON...NEW RIVER AND BROOKER THROUGH
715 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2993 8237 3004 8212 2985 8204 2981 8205
      2973 8221
TIME...MOT...LOC 2235Z 153DEG 2KT 2985 8217

PETERSON
Special weather statement, Jun 21, 6:45 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
645 PM EDT TUE JUN 21 2011

FLZ023-212330-
BAKER-
645 PM EDT TUE JUN 21 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
BAKER COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 730 PM EDT...

AT 646 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTH OF MACCLENNY...OR 12 MILES
NORTHEAST OF RAIFORD...MOVING NORTH AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MACCLENNY AND GLEN SAINT
MARY THROUGH 730 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3015 8224 3037 8225 3037 8217 3036 8217
      3037 8210 3036 8209 3036 8207 3036 8206
      3015 8206
TIME...MOT...LOC 2246Z 180DEG 3KT 3021 8211

PETERSON
Special weather statement, Jun 21, 7:04 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
704 PM EDT TUE JUN 21 2011

GAZ132-134-150-212330-
BACON-COFFEE-WARE-
704 PM EDT TUE JUN 21 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...WESTERN BACON AND SOUTHEASTERN COFFEE COUNTIES FOR STRONG
WINDS AND FREQUENT LIGHTNING VALID UNTIL 730 PM EDT...

AT 704 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES EAST OF BICKLEY...OR 10 MILES
SOUTHWEST OF ALMA...MOVING NORTH AT 15 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND BICKLEY...NICHOLLS AND ALMA THROUGH 730
PM EDT. FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 MPH]
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3159 8246 3134 8245 3133 8263 3136 8263
      3136 8266 3137 8267 3155 8271
TIME...MOT...LOC 2304Z 174DEG 11KT 3143 8256

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 3:40 AM EDTRed Flag WarningJAXSuwannee14 hr
Jun 21, 9:35 AM EDTDense Smoke AdvisoryJAXNassau6 hr
Jun 21, 9:51 AM EDTMarine Dense Smoke AdvisoryJAX6 hr
Jun 21, 5:06 PM EDTSpecial Weather StatementJAXMarion24 min
Jun 21, 6:35 PM EDTSpecial Weather StatementJAXBradford40 min
Jun 21, 6:45 PM EDTSpecial Weather StatementJAXBaker45 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.